# SDR SWIA202161227

- Difficulty date: July 22, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL600*
- Aircraft serial: 10232
- Aircraft time: 42,100 hours, 27,112 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* MULTIPLE AREAS OF CORROSION ON AFT WING TO BODY FAIRING FRAME LOWER ANGLE FS939.00 LH TO RH SIDE (MARKED)    (C-CHECK RO 9-21-21)   REMOVEDAND REPLACED CORRODED LH ANGLE, RH ANGLE AND CENTER ANGLE ON AFT WING TO BODY FAIRING FRAME LOWER ANGLE AT FS939.00 WITH NEW ANGLES (P/N'S SH670-39265-5,SH670-39265-6 AND SH670-39265-1)  FROM LH SIDE TO RH SIDE. REF CRJ700 SRM 51-42-06-001-001 A01 AND 51-45-00-001-001 A01. SEE CONTINUATION CARD FOR FURTHER DETAILS.
